# SDR FDEA201205101780

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: NRB6019504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPIC DUCT CUT-OUT INBD EDGE FOUND CRACKED.   REPAIRED IAW EA 8-5740-160608 PART 1,  REPAIR CLASSIFIED MAJOR IAW GMM-2-100, REV 114.
